# SDR 95ZZZM523

- Difficulty date: September 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707HE
- Make and model: Boeing 707330C
- Aircraft serial: 20124
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: H1010154
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLIGHT NR 043 - OUT OF MIAMI, ON START OF TAKEOFF ROLL, GEAR UNSAFE LIGHT COMES ON AND LEFT GEAR DOWN AND LOCK GOES OUT.  ABORTED TAKEOFF.  FOUND LEFT MAIN GEAR UPLOCK SWITCH AT FAULT.  REPLACED SWITCH AND OPS CHECKED NORMAL PER MM 32-6-0.  (M)
